# SDR WVER2018051700012

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 38,239 hours, 27,945 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670386011
- Condition: Gouged
- Location: Bs 310-349
- Part time: 38,289 hours, 27,945 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE DOOR SIDE LUGS 1, 2, 3, 4, 15, 16, 23, 24, 25, 26, & 27 FROM FRONT GOUGED.
